# SDR EE4Y2023012317007

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 27,198 hours, 22,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frms 87-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AN EXISTING REPAIR LOCATED BETWEEN FR87 AND FR89 AND BETWEEN STRINGER 13L AND 15L.WAS REPAIRED FOLLOWING EMBRAER REPAIR INSTRUCTIONS UNDER ETD2022-190-034656 REV 00 AND COOPESA EO# COO-EO-2022-16655-R00 AND APPROVED ON ANAC F-200 FORM PROVIDED BY EMB.
